# SDR DXTA2012020604864

- Difficulty date: February 5, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 8,401 hours, 5,139 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, G, A

## Discrepancy

THE CABIN FILLED WITH FUMES WHILE CLIMBING THROUGH FL 250. THE CABIN PACK WAS SECURED AND THE FUMES DISSIPATED.  R & R CABIN TURBO COMPRESSOR IAW MM 21-51-00.  REPLACED CABIN AND COCKPIT COALESCER SOCKS IAW MM 12-10-01.  OPS AND LEAK CHECKED GOOD.
